# SDR REXA201000075

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 21,183 hours, 18,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20.  MISSED APPROACH, RAN QRH.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FECU IAW AMM 27-51-05.
